Normal Cones and Continuity of Vector-Valued Convex Functions
Journal of convex analysis, Tome 20 (2013) no. 2, pp. 495-5
Cet article a éte moissonné depuis la source Heldermann Verlag
It is known that convex functions with values in an ordered Banach space Y, whose positive cone Y+ is normal, have the same continuity properties as real-valued convex functions. We show that normality of Y+ is not only sufficient, but also necessary for this.
Classification :
47H99, 46B40
Mots-clés : Convex operator, vector-valued convex function, ordered normal linear space, normal cone
Mots-clés : Convex operator, vector-valued convex function, ordered normal linear space, normal cone
@article{JCA_2013_20_2_JCA_2013_20_2_a10,
author = {A. Carioli and L. Vesely},
title = {Normal {Cones} and {Continuity} of {Vector-Valued} {Convex} {Functions}},
journal = {Journal of convex analysis},
pages = {495--5},
year = {2013},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a10/}
}
A. Carioli; L. Vesely. Normal Cones and Continuity of Vector-Valued Convex Functions. Journal of convex analysis, Tome 20 (2013) no. 2, pp. 495-5. http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a10/